# SDR C2XA09CL100

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 18,455 hours, 14,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT OVERWING EMERGENCY LIGHT EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE EXIT SIGN CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
